Is it mirena or paragard? If its mirena its probably just the hormonal side effects of the IUD. Mirena side effects can mimic pregnancy, or so I've heard from people who have mirena. Take a test to be sure though. If you have paragard....I'd say thats not normal (or at least I haven't experienced that and I have paragard). Either way take a test asap b/c there is a greater possibility of ectopic pregnancy with IUDs. GL!
Well, the IUD is hormones..it's tricking your body into thinking you are pregnant.
im on the pill, and the first packet (3 months worth) and the pill I was on prior to this new kind, made my boobs, swollen and very sore to the slightest touch... I just stared my second pack of 3 months of this new pill this week and currently my boobs do not hurt.. But that other pill I was on for an entire year... And the soreness would come and go after the first 3 months.. Always the first week of the packet. So this COULD be happening to you, but I'd still get tested anyway. Because if you are in fact pregnant and remain on any type of BC that has serious side effects for baby.
EDIT: oh and I forgot to say.. There's no way in hell I'm pregnant because I had a hysterectomy in 2010. I'm on BC pills to control my PMDD